MAUDE Adverse Event Report: SOFWAVE MEDICAL LTD SOFWAVE

SOFWAVE MEDICAL LTD SOFWAVE
Model Number SOFWAVE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 01/24/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022, a patient underwent sofwave treatment and developed tiny burns in the corner of her nose, lip and chin.No error messages were reported by the provider during the treatment.There were no special events or error messages displayed to the user.The applied energy for all pulses delivered during the treatment was within the device specifications.Prior to treatment, topical anesthetic cream composed of 23% lidocaine and 7% tetracaine was applied for 45 minutes.On (b)(6) 2022 the patient condition was improved.On (b)(6) 2022: the patient condition continued to improve significantly, and filler was injected to the chin into the affected area to accelerate recovery (3 weeks following sofwave treatment).One day following, the event completely resolved ((b)(6) 2022).We believe it is unclear whether this cosmetic procedure would be considered medical intervention to preclude permanent impairment or permanent damage, but we are, nonetheless, reporting this event out of an abundance of caution.
 
Additional Manufacturer Narrative
The investigation involved direct communication with the physician in the clinical site as well as the analysis of the log files from the device.No abnormality was found in the log files investigation.The device performed as expected.No malfunction was found.Filler was injected to the chin into the affected area to accelerate recovery (3 weeks following sofwave treatment) to reduce the possibility of there being a residual appearance from the burns, it is unclear whether this cosmetic procedure would be considered medical intervention to preclude permanent impairment or permanent damage.Nonetheless, out of an abundance of caution we are reporting this event.The delay in submission was because of issues in registration and activation of the webtrader.We worked with fda to resolve issues with their data in the establishment registration database that was preventing account activation.
 
Additional Manufacturer Narrative
The investigation involved direct communication with the physician in the clinical site as well as the analysis of the log files from the device.No abnormality was found in the log files investigation.The device performed as expected.No malfunction was found.Filler was injected to the chin into the affected area to accelerate recovery (3 weeks following sofwave treatment) to reduce the possibility of there being a residual appearance from the burns, it is unclear whether this cosmetic procedure would be considered medical intervention to preclude permanent impairment or permanent damage.Nonetheless, out of an abundance of caution we are reporting this event.
 
Event or Problem Description

Brand Name
SOFWAVE
Common Device Name
SOFWAVE
Manufacturer (Section D)
SOFWAVE MEDICAL LTD
hatosma 1
yokneam ilit, israel 20692
IS  20692
Manufacturer (Section G)
SOFWAVE MEDICAL LTD
hatosma 1
yokneam ilit, israel 20692
IS   20692
Manufacturer Contact
shlomit mann
hatosma 1
yokneam ilit, israel 20692
IS   20692
MDR Report Key13620948
Report Number3015889734-2022-10001
Device Sequence Number4555783
Product Code OHV
UDI-Device Identifier07290018152003
UDI-Public(01)07290018152003(21)
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K211483
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSOFWAVE
Device Catalogue NumberFG00001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2022
Initial Report FDA Received Date02/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FILLER WAS INJECTED TO THE CHIN 3 WEEKS AFTER TX.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale